Manifolds which admit 𝐑 n actions
Publications Mathématiques de l'IHÉS, Volume 43 (1974), pp. 245-260.
@article{PMIHES_1974__43__245_0,
     author = {Chatelet, Gilles and Rosenberg, Harold},
     title = {Manifolds which admit $\mathbf {R}^n$ actions},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     pages = {245--260},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {43},
     year = {1974},
     zbl = {0305.57031},
     mrnumber = {49 #11532},
     language = {en},
     url = {http://www.numdam.org/item/PMIHES_1974__43__245_0/}
}
TY  - JOUR
AU  - Chatelet, Gilles
AU  - Rosenberg, Harold
TI  - Manifolds which admit $\mathbf {R}^n$ actions
JO  - Publications Mathématiques de l'IHÉS
PY  - 1974
DA  - 1974///
SP  - 245
EP  - 260
VL  - 43
PB  - Institut des Hautes Études Scientifiques
UR  - http://www.numdam.org/item/PMIHES_1974__43__245_0/
UR  - https://zbmath.org/?q=an%3A0305.57031
UR  - https://www.ams.org/mathscinet-getitem?mr=49 #11532
LA  - en
ID  - PMIHES_1974__43__245_0
ER  - 
%0 Journal Article
%A Chatelet, Gilles
%A Rosenberg, Harold
%T Manifolds which admit $\mathbf {R}^n$ actions
%J Publications Mathématiques de l'IHÉS
%D 1974
%P 245-260
%V 43
%I Institut des Hautes Études Scientifiques
%G en
%F PMIHES_1974__43__245_0
Chatelet, Gilles; Rosenberg, Harold. Manifolds which admit $\mathbf {R}^n$ actions. Publications Mathématiques de l'IHÉS, Volume 43 (1974), pp. 245-260. http://www.numdam.org/item/PMIHES_1974__43__245_0/

[1] G. Chatelet, H. Rosenberg, Un théorème de conjugaison des feuilletages, Ann. Inst. Fourier, 21 (1971), fasc. 3, 95-106. | Numdam | MR | Zbl

[2] G. Chatelet, H. Rosenberg, D. Weil, A classification of the topological types of R2-actions on closed orientable 3-manifolds, Publ. math. I.H.E.S., 43 (1974), 261-272. | Numdam | MR | Zbl

[3] G. Joubert et R. Moussu, Feuilletage sans holonomie d'une variété fermée, C. R. Acad. Sci., 270 (1970), A-507-509. | MR | Zbl

[4] S. P. Novikov, Topology of foliations, Trudy Mosk. Math. Obsch., 14 (1965), 248-278 (= Trans. Mosc. Math. Soc., 14 (1965), 268-305, transl. J. Zilber). | MR | Zbl

[5] H. Rosenberg, Foliations by planes, Topology, 7 (1968), 131-141. | MR | Zbl

[6] H. Rosenberg, The rank of S2×S1, Amer. Journ. of Math., 87 (1965), 11-24. | MR | Zbl

[7] H. Rosenberg, R. Roussarie and D. Weil, A classification of closed orientable 3-manifolds of rank two, Ann. of Math., 91 (1970), 449-464. | MR | Zbl

[8] R. Moussu et R. Roussarie, Relations de conjugaison et de cobordisme entre certains feuilletages, Publ. math. I.H.E.S., 43 (1974), 144-167. | Numdam | MR | Zbl

[9] R. Sacksteder, Foliations and pseudo-groups, Amer. Journ. of Math., 87 (1965), 79-102. | MR | Zbl

[10] D. Tischler, On fibering certain foliated manifolds over S1, Topology, 9 (1970), 153-154. | MR | Zbl

[11] J. Plante, Anosov flows (to appear). | Zbl

[12] R. Moussu, Feuilletage sans holonomie d'une variété fermée, C. R. Acad. Sci., t. 270 (1970), A-1308-1311. | MR | Zbl

[13] F. W. Wilson, Smoothing derivatives of fonctions and applications, Trans., Amer. Math. Soc., 139 (1969), 413-428. | MR | Zbl